Future global stability for relativistic perfect fluids with linear equations of state bfitp = bfitk bfitrho where 1/3 < bfitk < 1/2

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We establish the future stability of nonlinear perturbations of a class of homogeneous solutions to the relativistic Euler equations with a linear equation of state p = Kρ on exponentially expanding Friedmann-Lemaître-Robertson-Walker spacetimes for the equation of state parameter values 1/3 < K < 1/2.

Original languageEnglish
Pages (from-to)4118-4141
Number of pages24
JournalSIAM Journal on Mathematical Analysis
Volume53
Issue number4
DOIs
Publication statusPublished - 2021

Keywords

  • FLRW spacetimes
  • Fuchsian equations
  • Future global stability
  • Global existence
  • Relativistic Euler equations

Cite this